Some cardinal invariants for valuation domains

Luigi Salce; Paolo Zanardo

Rendiconti del Seminario Matematico della Università di Padova (1985)

  • Volume: 74, page 205-217
  • ISSN: 0041-8994

How to cite


Salce, Luigi, and Zanardo, Paolo. "Some cardinal invariants for valuation domains." Rendiconti del Seminario Matematico della Università di Padova 74 (1985): 205-217. <>.

author = {Salce, Luigi, Zanardo, Paolo},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {maximal valuation rings; Goldie-dimension},
language = {eng},
pages = {205-217},
publisher = {Seminario Matematico of the University of Padua},
title = {Some cardinal invariants for valuation domains},
url = {},
volume = {74},
year = {1985},

AU - Salce, Luigi
AU - Zanardo, Paolo
TI - Some cardinal invariants for valuation domains
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1985
PB - Seminario Matematico of the University of Padua
VL - 74
SP - 205
EP - 217
LA - eng
KW - maximal valuation rings; Goldie-dimension
UR -
ER -


  1. [1] W. Brandal, Almost maximal integral domains and finitely generated modules, Trans. Amer. Math. Soc., 183 (1973), pp. 203-222. Zbl0273.13011MR325609
  2. [2] A. Facchini - P. Vamos, Almost reflexive rings (to appear). 
  3. [3] A. Facchini - P. Zanardo (to appear). 
  4. [4] L. Fuchs - L. Salce, Modules over valuation rings, Lecture Notes in Pure and Applied Math., Marcel Dekker, New York (in prints). Zbl0497.13008
  5. [5] L. Fuchs - G. VILJOEN, On finite rank torsion-free modules over almost maximal valuation domains, Comm. Alg., 12, 3 (1984), pp. 245-258. Zbl0535.13009MR737246
  6. [6] R. Gilmer, Multiplicative ideal theory, Marcel Dekker, New York, 1972. Zbl0248.13001MR427289
  7. [7] I. Kaplansky, Maximal fields with valuations, Duke Math. J., 9 (1942), pp. 303-321. Zbl0063.03135MR6161
  8. [8] W. Krull, Allgemeine Bewertungstheorie, J. für Math., 177 (1937), pp. 215-237. 
  9. [9] M. Nagata, Local rings, Interscience Tracts Pure Appl. Math., J. Wiley and S., New York, London, 1962. Zbl0123.03402MR155856
  10. [10] M. Nishi, On the ring of endomorphisms of an indecomposable injective module over a Prüfer ring, Hiroshima Math. J., 2 (1972), pp. 271-283. Zbl0281.13006MR318128
  11. [11] A. Ostrowsky, Untersuchungen zur arithmetischen Theorie der Körper, Math. Z., 39 (1935), pp. 269-404. Zbl0010.15001MR1545505
  12. [12] R.B. WarfiedlJr., Purity and algebraic compactness for modules, Pacific J. Math., 28 (1969), pp. 699-719. Zbl0172.04801MR242885
  13. [13] P. Zanardo, Indecomposable finitely generated modules over valuation domains (to appear). Zbl0598.13004MR841854

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.